# SDR REXA2022040100558

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: CC670123021
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 1 AND 3 UNDER LEADING EDGE PANEL 522BL HAS DAMAGED NUPLATE HOLES. WS68.00/WS163.00. PN CC670-12302-1 AND CC670-12353-1.	PERFORMED MAJOR REPAIR TO LEFT HAND SLAT TRACK RIBS 1 AND 3 IAW MHIRJ REO 690-57-41-342 REV-- DATED 2022-03-28
